MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; 16FR 10ML TEMP SENS SIL UM MF

Medline Industries, LP MEDLINE; 16FR 10ML TEMP SENS SIL UM MF
Catalog Number URO170816TS
Medical Device Problem Codes Loss of or Failure to Bond (1068); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the sample port (foley flushable port) came apart when rn went to flush the catheter.".
 
Additional Manufacturer Narrative
The customer reported that on (b)(6) 2026, the sample port came apart when rn went to flush the catheter; rn disconnected the urine meter tubing from catheter and replaced without issue, and the individual was "fine." medline quality received the reported product in unpackaged, used condition, and an assessment of the returned sample was conducted based on established inspection criteria.Visual assessment revealed that the sample port valve was seated within the housing, and the valve was able to be removed from the housing with little resistance, verifying the reported issue.The reported issue was confirmed with the returned sample and was attributed to an inadequate application of solvent adhesive during manual sample port assembly.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
16FR 10ML TEMP SENS SIL UM MF
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
abdul khan
three lakes drive
northfield, IL 60093--275
MDR Report Key50674411
Report Number1417592-2026-34119
Device Sequence Number21441528
Product Code OHR
UDI-Device Identifier10889942127955
UDI-Public10889942127955
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberURO170816TS
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer02/26/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2026
Initial Report FDA Received Date09/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown